Advertisement

What should I do if I get a really upset stomach from taking Symlin?

Call your doctor right away if you get a severe upset stomach that lasts for several days when taking your Symlin; it may mean that your dose is too high. He or she may lower your Symlin dose. Also, call your doctor immediately if you have high blood sugar levels more often than you did before taking Symlin.

 

Continue Learning about Antidiabetic

Do alpha-glucosidase inhibitors have any drug interactions?
Donna Hill Howes, RNDonna Hill Howes, RN
Drugs that may cause hyperglycemia or hypoglycemia need to be administered with caution to prevent l...
More Answers
What are the side effects of alpha-glucosidase inhibitors?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects of alpha-glucosidase inhibitors may include digestive tract problems, such as stomach p...
More Answers
Do alpha-glucosidase inhibitors have any drug interactions?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
Drugs that may cause hyperglycemia or hypoglycemia need to be administered with caution to prevent l...
More Answers
Is long-acting insulin better for lowering blood sugar before eating?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Yes,long-acting insulin (Lantus or Levemir) is better than short-acting insulin (regular) at lower...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.